# SDR IPXA2024102923389

- Difficulty date: October 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 39,536 hours, 20,649 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10045
- Part serial: 00768
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF DURING GEAR RETRACTION GEAR DISAGREE EICAS APPEARED FOR APROXIMATELY 3 SECONDS THEN EXTINGUISHED VERIFIED INSTALL/ TORQUE OF THE NOSE LANDING GEAR RETRACT ACTUATOR IAW AMM 32-34-01. OPS CHECK AND CLEARANCE CHECKS GOOD AT THIS TIME. ALSO WITNESSED ALTERNATE GEAR EXTENSION IAW AMM 32-35-00. ALL CHECKS GOOD.
